# SDR 2013FA0000574

- Difficulty date: September 6, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 23051119
- Part serial: 300893R
- Condition: Cracked
- Location: Vane
- Part time: 529 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS MAKING A HIGH PITCHED NOISE.  REMOVED ENGINE ASSY AND DISASSEMBLED.  FOUND COMPRESSOR DIFFUSER VANE ASSY CRACKED IN SEVERAL SPOTS AT THE BRAZE JOINTS.  THIS PART WAS O/H 529.2 HRS BEFORE.  THIS IS THE 3RD VANE ASSY WE HAVE FOUND LIKE THIS.  PROBABLE CAUSE UNKNOWN COULD BE BAD SPOT WELDING.  INSPECT CLOSER.
